







# 2021 CNH-NIAID Virtual Symposium Agenda Thursday, June 3rd and Friday, June 4th

#### THURSDAY, JUNE 3RD

Welcome	Mark Batshaw	Children's National
---------	--------------	---------------------

12:00-1:20pm **Clinical Manifestations of SARS Cov-2 in Children** 

Moderator: Roberta DeBiasi, Children's National

Cardiac Manifestations of COVID-19 in Children 12:00-12:20pm

Speaker: Anita Krishnan, Children's National

12:20-12:40pm Immunomodulation and Cytokine Profiling in

MIS-C

Speaker: Hemalatha Srinivasalu, Children's National

12:40-1:00pm The MUSIC study: Long-TerM OUtcomes After the

Multisystem Inflammatory Syndrome In Children

Speaker: Jane Newburger, Boston Children's Hospital

1:00-1:20pm Q&A

10 minute break

1:30pm-2:50pm Comparative Disease Biology (Comparing Children and Adult Manifestations)

Moderator: Catherine Bollard, Children's National

1:30-1:50pm MIS-C in Typical Cases and Down Syndrome

Speaker: Dusan Bogunovic, Icahn School of Medicine at

**Mount Sinai** 

Age-Related Virus-Specific T Cell Responses to SARS-CoV-2 1:50-2:10pm

Speaker: Susan Conway, Children's National

2:10-2:30pm Systems Immunology of COVID-19: Integrating Patient and

Single Cell Variations

Speaker: John Tsang, NIAID

2:30-2:50pm Q&A

10 minute break

3:00pm-4:20pm COVID-19 - Therapies and Vaccines in the Pediatric Setting

Moderator: Gina Montealegre, NIAID

3:00-3:20pm Therapeutics for Children with COVID-19: Trying to be Data

Driven in the Absence of Pediatric Trials

Speaker: Andrew Pavia, University of Utah Health

3:20-3:40pm SARS-CoV-2 Vaccine Clinical Research

Speaker: Alicia Widge, NIAID

3:40-4:00pm COVID-19 Vaccine Distribution: Keeping Our Focus on Equity

Speaker: Cara Biddle, Children's National

4:00-4:20pm Q&A

10 minute break

4:30pm-5:00pm The Covid-19 Pandemic: Reintroducing Children into Schools and Sports

Moderator: Kurt Newman, Children's National

4:30-5:00pm Keynote Speaker: Virginia Governor Ralph Northam

FRIDAY, JUNE 4TH

10:00am-11:20am Intersectionality of Allergy, Immunology, and COVID-19

Moderator: Luigi Notarangelo, NIAID

10:00-10:20am COVID-19 and Pediatric Asthma

Speaker: William Sheehan, Children's National

10:20-10:40am The COVID-19 Pandemic and Immunodeficiency: The Burden

and Emerging Evidence

Speaker: Jessica Durkee-Shock, NIAID

10:40-11:00am SARS-CoV2 Infection in Children with Cancer: The MSK

Experience

Speaker: Andrew Kung, Memorial Sloan Kettering Cancer

Center

11:00-11:20am Q&A

#### 10 minute break

### 11:30am-12:50pm Modulating Biologic Factors in Immune Regulation

Moderator: Michael Keller, Children's National

11:30-11:50am Adaptive and Maladaptive Immunity to the Microbiota:

Implication for Inflammatory Disorders
Speaker: Yasmine Belkaid, NIAID

11:50am-12:10pm Deep Immune Profiling of Peanut Reactive CD4+ T Cells

Reveals Distinct Immunotypes Link to Clinical Outcome Speaker: Erik Wambre, Benaroya Research Institute

12:10-12:30pm B Cells and Food Allergy: Not Just for Making IgE

Speaker: Adora Lin, Children's National

12:30-12:50pm Q&A

#### 10 minute break

# 1:00pm-2:20pm Treatments That Invoke Tolerance in Allergy

Moderator: Jonathan Lyons, NIAID

1:00-120pm Emerging Biologic Therapies for Food Allergy

Speaker: Hemant Sharma, Children's National

1:20-1:40pm The Promise and Limits of Allergen Immunotherapy

Speaker: Carla Davis, Texas Children's

1:40-2:00pm Maternal Fetal Interactions in Food Tolerance

Speaker: Michiko Oyoshi, Harvard Medical School

2:00-2:20pm Q&A

# 2:20pm-2:30pm Closing Comments

H. Clifford Lane, NIAID